van der Hoeven, J. and Shackell, J. (2006) Complexity bounds for zero-test algorithms. Journal of Symbolic Computation, 41 (9). pp. 1004-1020. ISSN 0747-7171.
|The full text of this publication is not available from this repository. (Contact us about this Publication)|
In this paper, we analyze the complexity of a zero-test for expressions built from formal power series solutions of first order differential equations with non-degenerate initial conditions. We will prove a doubly exponential complexity bound. This bound establishes a power series analogue for "witness conjectures".
|Subjects:||Q Science > QA Mathematics (inc Computing science)|
|Divisions:||Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science|
|Depositing User:||Judith Broom|
|Date Deposited:||05 Sep 2008 05:43|
|Last Modified:||14 Jan 2010 14:23|
|Resource URI:||http://kar.kent.ac.uk/id/eprint/6364 (The current URI for this page, for reference purposes)|
- Depositors only (login required):